MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.amsu.2020.11.036

Медицинская библиотека · Annals of medicine and surgery (2012) · 2020

Lamotrigine induced toxic epidermal necrolysis: A case report.

Kc Kiran Kumar, Limbu Trishant, Maskay Shirish Shakti, Bhasima Anil, Acharya Subhash Prasad

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

A wide spectrum of cutaneous adverse reactions ranging from simple maculopapular rashes to more severe and life-threatening reactions like Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis(TEN) have been described after exposure to many antiepileptic drugs. Although the adverse effect following lamotrigine has been reported after a low initial dosage, the risk of developing TEN is relatively rare.

CASE REPORT: We present a 23-year-old female, 6 months post-partum, a case of complex partial seizure, who developed TEN after 14 days of monotherapy with lamotrigine. She was put on steroids and other supportive management. After a tempestuous course of 9 days in ICU, she made an eventful recovery.

DISCUSSION: Lamotrigine, a chemically different newer antiepileptic, if rapidly titrated and used in conjunction with valproate can cause exfoliative dermatitis-like TEN, but at lower doses and as a monotherapy, female, post-partum, probably due to hormonal factors and strong association between HLA-B*1502 and AED (Antiepileptic drug)-induced SJS/TEN in patients of Asian ethnicity could be other contributing cause. Also, lesser use of lamotrigine in developing nations might have led to a lesser incidence of serious cutaneous adverse reactions. The SCORTEN (Severity-of-illness score for toxic epidermal necrolysis) is the most widely used system to standardize the evaluation of risk and prognosis in patients with TEN.

CONCLUSION

Though rare but TEN can occur following lamotrigine monotherapy. Prompt diagnosis, withdrawal of offending agent, and timely proper supportive care might help in lowering the mortality.

Для цитирования: Kc Kiran Kumar, Limbu Trishant, Maskay Shirish Shakti, Bhasima Anil, Acharya Subhash Prasad. Lamotrigine induced toxic epidermal necrolysis: A case report.. Annals of medicine and surgery (2012). 2020. DOI: 10.1016/j.amsu.2020.11.036.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.